# SDR HNAA2019090700254

- Difficulty date: September 6, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N3350
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 45,103 hours, 41,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOP. FIX: REMOVED #1 EMERGENCY LIGHTING SYS BATTERY, FOUND BAD FUSE ON BATTERY PACK BASE. R&RD FUSE. REINSTALLED #1 BATTERY.
